Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1987, Volume 27, Number 1, Pages 22–34 (Mi zvmmf3888)  

This article is cited in 2 scientific papers (total in 2 papers)

Reconstruction by local splines of functions and their derivatives from mesh data with an error

V. A. Zheludev

Leningrad

Full text: PDF file (1214 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1987, 27:1, 14–22

Bibliographic databases:

UDC: 519.652
MSC: Primary 65D07; Secondary 41A15, 65D25
Received: 15.05.1985
Revised: 16.12.1985

Citation: V. A. Zheludev, “Reconstruction by local splines of functions and their derivatives from mesh data with an error”, Zh. Vychisl. Mat. Mat. Fiz., 27:1 (1987), 22–34; U.S.S.R. Comput. Math. Math. Phys., 27:1 (1987), 14–22

Citation in format AMSBIB
\Bibitem{Zhe87}
\by V.~A.~Zheludev
\paper Reconstruction by local splines of functions and their derivatives from mesh data with an error
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1987
\vol 27
\issue 1
\pages 22--34
\mathnet{http://mi.mathnet.ru/zvmmf3888}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=879585}
\zmath{https://zbmath.org/?q=an:0632.65009}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1987
\vol 27
\issue 1
\pages 14--22
\crossref{https://doi.org/10.1016/0041-5553(87)90113-3}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf3888
  • http://mi.mathnet.ru/eng/zvmmf/v27/i1/p22

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Zheludev, “Local smoothing splines with a regularizing parameter”, U.S.S.R. Comput. Math. Math. Phys., 31:2 (1991), 11–25  mathnet  mathscinet  zmath  isi
    2. V. A. Zheludev, “Periodic splines and the fast Fourier transform”, Comput. Math. Math. Phys., 32:2 (1992), 149–165  mathnet  mathscinet  zmath  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:139
    Full text:86
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021